# SDR R61A2021012100086

- Difficulty date: January 13, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 32,604 hours, 20,410 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 17071352401
- Condition: Out Of Limits
- Location: Emer Extention
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK.  MECHANICAL EMERGENCY EXTENSION CABLES OUT OF LIMITS.  ADJUSTED EMERGENCY EXTENSION SYSTEM CABLES, IAW E175AMM TASK 32-34-09-920-801-A.
